I'm currently taking 25 milligrams of Zoloft. I was at 50 milligrams and I felt better but I really had to think when someone asked me my phone number. This is the only drug that has ever almost worked for me. I'm just wondering if anyone has had this side effect and will it go away. Thanks
Definitely my dear. It will mess up with your brain. It made me cloudly. But it's just side effects and trust me it'll go away and you'll get that focuses back. Kinda makes you feel slow. Lol. But once the levels reach a certain point. You will feel 100 x better. Trust me. Nothing is magic. Just hang in there.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Oct 2011 • 3 answers
Updated 17 Apr 2015 • 1 answer
Updated 11 days ago • 2 answers
Updated 18 Aug 2018 • 3 answers
Updated 7 days ago • 1 answer